Journal of Operator Theory
Volume 77, Issue 1, Winter 2017 pp. 217-241.
Topological construction of C∗-correspondences for groupoid C∗-algebras
Authors:
Rohit Dilip Holkar
Author institution: Department of Mathematics, Federal University of Santa Catarina, Florianopolis, 88.040-900, Brazil
Summary: Let (G,α) and (H,β) be locally compact groupoids with Haar systems. We define a topological correspondence from (G,α) to (H,β) to be a G-H-bispace X on which H acts properly, and X carries a continuous family of measures which is H-invariant and each measure in the family is (G,α)-quasi invariant. We show that a topological correspondence produces a C∗-correspondence from C∗(G,α) to C∗(H,β). We give many examples of topological correspondences.
DOI: http://dx.doi.org/10.7900/jot.2016mar21.2116
Keywords: topological correspondences, morphisms of groupoids, groupoid correspondences
Contents
Full-Text PDF